# SDR USAAD97135

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47208
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Part time: 29,893 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PIT - ON CLIMB PASSING 9,000 FEET, CREW RECEIVED THE LEFT HYDRAULIC PRESSURE LIGHT.  AFTER APPROXIMATELY 2 MINUTES, THE PRESSURE DROPPED TO ZERO.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  (X)
